Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have had tickling around clitoris and diagnosed with fungal infection. Used Canesten cream but no help. Suggest?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1279 Questions
Question
Hi. For a some months now I have had a tickling around the clitoris area. I asked a doctor and got diagnosed with fungal infection/yeast infection. I got a antidote cream called Canesten. I've used it for a couple or weeks or a month. It hasn't worked yet. Why?
Posted Tue, 10 Sep 2013 in Women's Health
 
 
Answered by Dr. Arif N Khan 1 hour later
Brief Answer:
Itense rubbing can cause soreness

Detailed Answer:
Hi XXXXX
Thank you for choosing XXXXXXX This itching is due to soreness around the clitorus, intensive rubbing on, and around, the delicate tissues of the clitoris can cause soreness. Fortunately, this sore feeling nearly always gets better quickly. You can ease it by applying a bland cream every eight hours or so( you can continue applying canesten cream).
This is usually due to the common fungal infection thrush – also known as candida, monilia or yeast infection.
Treatment is with antifungal medications, applied to the vulva and vagina or taken by mouth. As you have already applied antifungal cream, you can take oral antifungal tablet after consulting your doctor. Single dose of FLUCONAZOLE might be helpful.
Most important thing is keep your vulval area clean and dry. After urination kindly wash the area with warm water. Do not use any antiseptic solution, because it can alter the vaginal PH and will be prone for infection.
XXXXXXX not use tight undergarments and do not use any talcum powder.
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Regards,
Dr Arif
You can consult me again directly through my profile
WWW.WWWW.WW


Above answer was peer-reviewed by
 
Follow-up: Have had tickling around clitoris and diagnosed with fungal infection. Used Canesten cream but no help. Suggest? 22 hours later
It's not itching more like tickling. And now I got a stinging feeling when I peed after a washing my private parts. I touched the clitoris and vaginal area but I don't know if I might have pressed to hard when washing with soap there. Is that why?
 
 
Answered by Dr. Arif N Khan 15 minutes later
Brief Answer:
Rough handling of clitoral area.

Detailed Answer:
Hi XXXXX
I feel this ticking is due to hyper sensitivity of clitoral area, and may be due to rough handling of that area and nothing else. There is nothing to worry presently. Sometimes urine infection can cause soreness of vulval area and can cause this type of sensation. So try not to touch that area often, and keep your clitoral area clean and dry. You can get a urine microscopy examination done to rule out infection, and drink lot of water.

If you do not have any further clarification you can close the discussion. Kindly rate & review my answer. Wish you good health.
Regards,
Dr Arif
You can consult me again directly through my profile
WWW.WWWW.WW
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor